# SDR ASAA0040103

- Difficulty date: August 14, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 560, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 16 WERE FOUND TO BE LOOSE AND INOPERATIVE.  REPAIRED WIRING AND SECURED LENS AND COVER, LIGHTS OPERATED NORMALLY.  (M)
